# SDR 02FDEA00724

- Difficulty date: October 12, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727-200
- Aircraft serial: 22037
- Aircraft time: 42,208 hours, 25,235 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN LAP AT SHEAR TIE AT BS 720B, STR 26R.  R&R SKIN PER SRM 53-10-5, 51-30-2, 51-30-5.
